# SDR ASOA2014012109784

- Difficulty date: January 3, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 15,113 hours, 9,454 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD HINGE GOUGED AT 2ND & 11TH LUG.   REPAIRED PAX DOOR HINGE, DOOR SIDE IAW REO 670-52-11-511.  REPAIR CLASSIFIED AS MAJOR.
